MAUDE Adverse Event Report: PTS DIAGNOSTICS A1CNOW+ PROFESSIONAL TEST KIT; CLINICAL CHEMISTRY ANALYZER

PTS DIAGNOSTICS A1CNOW+ PROFESSIONAL TEST KIT; CLINICAL CHEMISTRY ANALYZER
Model Number 3021
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported accuracy concerns when using the a1cnow+.The customer reported receiving a result of 12.6% on the a1cnow+ compared to a lab results of 6% on the same day.There were no allegations of patient/user harm.During troubleshooting it was determined that the customer was not following the instructions as well as testing patients that were identified under the "limitations" section of the package insert.Qc retains measured within specification and the customer complaint could not be duplicated.Due to human error at complaint receipt, this item was not flagged as a pmdr until after the date by which it should have been reported.A capa has been issued accordingly.
 
Event or Problem Description
The customer reported accuracy concerns when using the a1cnow+.The customer reported receiving a result of 12.6% on the a1cnow+ compared to a lab results of 6% on the same day.There were no allegations of patient/user harm.

Brand Name
A1CNOW+ PROFESSIONAL TEST KIT
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
PTS DIAGNOSTICS
4600 anson blvd
whitestown IN
MDR Report Key12092421
Report Number1836135-2021-00017
Device Sequence Number14640585
Product Code PDJ
UDI-Device Identifier00381933021011
UDI-Public(01)00381933021011(17)220704(10)2023016
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090413
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3021
Device Catalogue Number3021
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2021
Initial Report FDA Received Date06/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1